Skip to main content
×
Home
    • Aa
    • Aa
  • Bulletin of the London Mathematical Society, Volume 30, Issue 6
  • November 1998, pp. 623-634

GANEA'S CONJECTURE ON LUSTERNIK–SCHNIRELMANN CATEGORY

  • NORIO IWASE (a1) (a2)
  • Published online: 01 November 1998
Abstract

A series of complexes Qp indexed by all primes p is constructed with catQp=2 and catQp×Sn=2 for either n[ges ]2 or n=1 and p=2. This disproves Ganea's conjecture on Lusternik–Schnirelmann (LS) category.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the London Mathematical Society
  • ISSN: 0024-6093
  • EISSN: 1469-2120
  • URL: /core/journals/bulletin-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×